Periodic solutions of “predator–prey” systems with continuous delay and periodic coefficients

  • V. I. Borzdyko Ин-т математики АН Республики Таджикистан, Душанбе

Abstract

We prove the existence of positive ω-periodic solutions for some “predator–prey” systems with continuous delay of the argument for the case where the parameters of these systems are specified by ω-periodic continuous positive functions.
Published
25.01.2010
How to Cite
Borzdyko, V. I. “Periodic Solutions of ‘predator–prey’ Systems With Continuous Delay and Periodic Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 1, Jan. 2010, pp. 15 -28, http://umj.imath.kiev.ua/index.php/umj/article/view/2840.
Section
Research articles